| Model Number |
M0061552210 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a polaris loop ureteral stent was to be used in a procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another same device and there were no patient complications reported.
Additional Manufacturer Narrative
H6: device code a0401 captures the reportable event of stent shaft break.Upon receipt at our quality assurance laboratory, this polaris loop ureteral underwent a thorough analysis.Visual analysis of the device identified that the stent shaft was detached in two parts.The detached part and the positioner were returned.The suture was not returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that the issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the stent coil and was removed using excess force, the stent could get detached/separated during the preparation, affecting the performance of the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
Event or Problem Description